# SDR ASAA2014071008540

- Difficulty date: July 10, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 45,269 hours, 20,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 144A940120
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 727 BULKHEAD LOWER SUPPORT BRACKET IS CRACKED.  ACFT GROUNDED.  R & R SUPPORT BRACKET IAW SRM 51-40-02.
